$F_{\sigma}$-additive covers of Čech complete and scattered-$K$-analytic spaces

Tom 199 / 2008

Jiří Spurný Fundamenta Mathematicae 199 (2008), 131-138 MSC: 54H05, 28A05. DOI: 10.4064/fm199-2-3

Streszczenie

We prove that an $F_\sigma $-additive cover of a Čech complete, or more generally scattered-$K$-analytic space, has a $\sigma $-scattered refinement. This generalizes results of G. Koumoullis and R. W. Hansell.

Autorzy

  • Jiří SpurnýFaculty of Mathematics and Physics
    Charles University
    Sokolovská 83
    186 75 Praha 8, Czech Republic
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek